# SDR UIEA2021041400892

- Difficulty date: April 25, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N655GT
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 80,248 hours, 27,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 145T86292
- Condition: Corroded
- Location: Bs 1010
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM STA. 1010 APPROX SUPPORT PANEL CORRODED( REMOVED CORROSION FROM PANEL SUPPORT FOUND OUT OF LIMITS 100% MAT. LOSS IAW B767 SRM 53-50-12, REMOVED AND REPLACED KEEL BEAM PANEL SUPPORT TEE ANGLE STA. 1010 APPROX IAW B767 SRM 51-40-02 AND 51-40-05. )
